Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 752964, 20 pages
http://dx.doi.org/10.5402/2012/752964
Research Article

Some Blow-Up and Smooth Solutions about Landau-Lifshitz Equation and Their Spatial Curvature Behavior

Department of Applied Mathematics, Beijing University of Technology, Ping Le Yuan 100, Chaoyang District, Beijing 100124, China

Received 30 May 2012; Accepted 26 June 2012

Academic Editors: S. Blanes and X.-S. Yang

Copyright © 2012 Penghong Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Penghong Zhong, Shu Wang, and Ming Zeng, “Some Blow-Up and Smooth Solutions about Landau-Lifshitz Equation and Their Spatial Curvature Behavior,” ISRN Applied Mathematics, vol. 2012, Article ID 752964, 20 pages, 2012. https://doi.org/10.5402/2012/752964.